10-09-2018, 10:21 AM   #1
elz100
 
Join Date: Apr 2016

My Support Groups:
Stopping steroids

Hi i had my first badish flare up for years. Had 5 days steroids and diarrhoea had pretty much stopped but still really hot and cold, really bad pain, bowel making awful noises like it does. Ive finished steroids now and worried im still not right and its just going to get worse again 😭 dont know if i just wait for it to get worse, i guess so. Pain so bad . Doctor said to me nausea and vomiting isnt a symptom of IBD, was so annoyed, it is with me! Should have seen me in my first flare up.
10-09-2018, 02:50 PM   #2
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
I think I'd be continuing to talk with the advice nurse if you keep getting nausea and vomiting. Sounds like there is something still wrong that hasn't been fixed. I don't know where you are or which insurance you have. But, worse comes to worse if your doctor isn't listening you might also try getting a second opinion if possible.

In my case, my second opinion never totally happened until I changed insurances. Because, my original doctor had her hand in every second opinion I saw. For you, I hope this wouldn't be the case. Please keep us updated. Lots of hugs are being sent to you!
__________________
Diagnosed:
Ulcerative Colitis/IBD 1996, Iritis 2001, Ulcerative Proctitis 2013, Indeterminate Colitis 2016, Remission 2017, Hand Eczema

Current Meds:
Pentasa 1000mg 2xday or Mesalamine DR 1.2gm 2xday, Canasa Suppositories (when needed) 1000mg 1xday, Tylenol 3 with codeine 300-30mg (when needed)

Non-Meds:
600+D Calcium 2xday, Multivitamin, 65mg Iron 1xday, Fish Oil 1000mg, Vitamin D3 5,000 I.U., Eye Drops 2xday


UP Support Group http://www.crohnsforum.com/showthread.php?t=68350
Reply

Thread Tools


All times are GMT -5. The time now is 05:04 AM.
Copyright 2006-2017 Crohnsforum.com